# SDR DXTA200500731

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 7,270 hours, 4,745 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 2648
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, REQUIRED LARGE AMOUNT OF RIGHT AILERON TRIM FOR LEVEL FLIGHT AMOUNT INCREASED TO AT LEAST ONE QUARTER TRIM DEFLECTION (RIGHT WING DOWN TRIM) AT 250 KIAS.  DID NOT INCREASE SPEED ABOVE 250 KIAS AS TRIM REQUIRED INCREASED WITH SPEED. REMOVED R/H AIRLERON ROD END INSTALLED NEW ROD END. ADJUSTED  ROD END  RT AILERON AND LT AILERON TO 2.0 DEGREES IAW 750 MM 57-60-00. INSTALLED NEW BOLTS. TRAVEL CHECK GOOD. IAW  CE750 M.M. 27-10-00.
